Jump to content

that fluy feeling..


dizzygirl
 Share

Recommended Posts

hey folks...

Oh my I posted yesterday or was it friday? about feeling fluy... well my throat has been kinda scratchy and slighty soar for about a week or so now.. and my ears hurt badly... and my chest. OMG! feels so heavy.. and I'm wheezing up a storm.. hurts to breath in general... chills body aches.. pretty sure I have an actual fever...the thraot is so very sore.. it hurts!! cant swallow stuff.. OWWWWEEE!!! and the GI problems are full force ...OH JOY!! and I have almost completely lost my voice...

I'm wondering.. I am using afrin nasal spray.. and these pescription earsdrops for my ear aches.. judging on how they feel.. I'm almost certain I have ear infections again.. ( 3 time since October!) and also pretty sure I 've got some bronchitus on board to.. as I have had that Mulitple time since september.. and the last bout I had was very bad..(in october...actually had to go to ER!!.. nto cool)

anyways I'm using the only over the counter things that I'm aloud to use and can use actually.. any one have any suggestion for over the counter natural ways to clear up things?

I'm leaving early tomorrow morning to go see Dr. grubb tuesday.. and I feel horrible now.. cant imagine what I will feel like come Tuesday morning...Hope I can still breath by then! UGH! that is going to be a long bus ride tomorrow...

this fluy thing has kicked my pots up 100 notches.. YUcky!!.. I should call myself the toilet hugger or the wall bouncer.. ha! I have to lean against the wall to walk and I kinda bounce on and off the wall....

Edited by dizzygirl
Link to comment
Share on other sites

hi linda -

sorry you're feeling so icky. i'm not quite where you are but my "little" brother (who's 6'4", thus not too little) gave me a bug over the break that i'm still trying to fight myself. he's a super strong healthy guy and after 2 weeks with it he ended up back at the doc with bronchitis & a sinus infection so i'm hoping not to get to that point but my cough isn't sounding promising.....gggggrrrrrrrrrr.

but i digress...

in terms of over the counter stuff, you definitely have to be careful. there's not a lot i can tolerate, and the few things i can often have the accompaniment of me then being "knocked out" in bed. so honestly, as cruddy as you're feeling i wouldn't try anything that you haven't tried before....particularly since you'll be traveling tomorrow.

one thing though re: the afrin....i'm pretty sure it's an OTC nasal spray? if so, and depending on how long you've been using it, it may be making things worse rather than better. not systemically, but in terms of nasal congestion. most (if not all) of the OTC nasal sprays have a sort of "rebound effect" wherein they initially help but then do the opposite. just something to consider...

i have never done it myself but have heard some speak highly of sinus rinses/flushes. i have a link to instructions that i can drum up if you're interested.

hang in there and hope you're feeling lots better soon,

B) melissa

p.s. hope your travels & appointment go well :)

Link to comment
Share on other sites

I've been fighting a stomache bug since last week and I have been feeling extra POTSY and LYMIE... It is so hard to get extra stuff on top of these things...

Get lots of rest, drink LOTS of fluids... BTW are you able to get IV fluids at home?? I know this is always my helper in getting through a bug easier....

I hope you feel better very soon :)

Link to comment
Share on other sites

Guest Belinda

Hi Dizzy..Hope you make it through your appt. okay! I ditto on the Afrin spray..you realize in the long run that will make many things worse??

I was on prescription nose spray and ugh..haven't felt right since with my nose breathing.

Afrin is 20 times worse..just a word of the wise on that one.

Although I understand if it makes you feel better.

Hope your appt. goes good with Dr.Grubb let us know..Belinda

P.s. For clearing things up..try humidifiers And Vitamin C drops.

Edited by Belinda
Link to comment
Share on other sites

hi linda,

i could've sworn i read that nasal sprays can make your POTS symptoms worse. i tried to find where i read it for you, but couldn't. i stopped using medicated nasal sprays when i read that and just stick to saline and vick's vapo rub. my other favorite med (sudafed) is also bad for POTS. having the flu with POTS is the worst!

how are you feeling today? hope your trip went OK...

-rita

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...